Operator fractional Brownian sheet and martingale differences
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 9-23
Published online January 31, 2018
Hongshuai Dai, Guangjun Shen, Liangwen Xia
Shandong University of Finance and Economics, Anhui Normal University, Anhui Normal University
Abstract : In this paper, inspired by the fractional Brownian sheet of Riemann-Liouville type, we introduce the operator fractional Brownian sheet of Riemman-Liouville type, and study some properties of it. We also present an approximation in law to it based on the martingale differences.
Keywords : fractional Brownian sheet, operator fractional Brownian sheet of Riemann-Liouville type, martingale differences, weak convergence
MSC numbers : 60B10, 60G15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd